# SDR 2007UALA01798

- Difficulty date: June 3, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 70,613 hours, 8,858 cycles
- Engine: Pwa PW4056
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE -GEAR MONITOR- EICAS STATUS MESSAGE DISPLAYED.  PRIMARY & ALTERNATE LANDING GEAR POSITION INDICATION DISAGREE.  [07-27-07]  ACCOMPLISHED PROXIMITY ELECTRONICS UNIT SYSTEM TEST NO FAULTS PSEU OPERATES NORMAL.  CLEANED BLEED ISOLATION VALVE CONNECTOR. OPERATED NUMERS TIMES, CHKS OK. MESG LINKED TO NR 4 HYD SYS TEMP INDC.   AFTER CHRONIC PROBLEM & REPEATED TROUBLESHOOTING, RPL TEMP XMITTER. NR 4 HYD SYS OPS CKS NORMAL. ALSO  FOUND WIRES CHAFED THROUGH IN SEVERAL SPOTS IN SAIL TAIL AREA AND ONE SOCKET PUSHED BACK A LITTLE AT CONNECTOR D43700P. REPLACED WIRES W4544-231-20R & B PER SVCE TIP.  QTY INDICATION NORMAL.
